# SDR CA041217007

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Part number: 3017809
- Condition: Incorrect
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENG RECEIVED WITH FALSE DATA PLATE (ORIGINAL DATA PLATE FOUND IN ENG LOGBOOK). THE FALSE DATA PLATE ENGRAVED WITH SN 63235 WHILE THE ENGINE INTERNAL COMPONENTS SHOWED THAT ALL THESE COMPONENTS WERE FITTED INTO ENGINE SN 60263. SIMULTANEOULY, REAL ENGINE SN 63235 WAS IN HOUSE FOR REPAIR WITH ITS REAL DATA PLATE AND THE S/N 63235 ENGRAVED ON IT.
